New classes of $k$-uniformly convex and starlike functions

Authors

  • Essam Aqlan
  • Jay M. Jahangiri
  • S. R. Kulkarni

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.207

Abstract

Certain classes of analytic functions are defined which will generalize new, as well as well-known, classes of k-uniformly convex and starlike functions. We provide necessary and sufficent coefficient conditions, distortion bounds, extreme points and radius of starlikeness for these classes.

Author Biographies

Essam Aqlan

Department of Mathematics, Fergusson College, Pune - 411 004, India.

Jay M. Jahangiri

Mathematical Sciences, Kent State University, 14111 Claridon Troy Road, Burton, Ohio 44021-9500, U.S.A.

S. R. Kulkarni

Department of Mathematics, Fergusson College, Pune - 411 004, India.

Downloads

Published

2004-09-30

How to Cite

Aqlan, E. ., Jahangiri, J. M., & Kulkarni, S. R. (2004). New classes of $k$-uniformly convex and starlike functions. Tamkang Journal of Mathematics, 35(3), 261-266. https://doi.org/10.5556/j.tkjm.35.2004.207

Issue

Section

Papers